# SDR ASAA0781881

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5955545503
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB COATING (FLAME SPRAY) IS CRACKED.  BONDED ASTROSTRIKE AL28 AND GLASS CLOTH TO RUDDER PER SRM 51-70.
